Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Integral representations of positive definite functions


Author: A. Devinatz
Journal: Trans. Amer. Math. Soc. 74 (1953), 56-77
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1953-0052691-0
Erratum: Trans. Amer. Math. Soc. 74 (1953), 536.
MathSciNet review: 0052691
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Achieser and M. Krein On certain problems in the theory of moments (in Russian), Kharkoff, 1938, 254 pp.
  • [1] N. Aronszajn La théorie générale des noyaux reproduisants et ses applications, Première Partie, Proc. Cambridge Philos. Soc. vol. 39 (1943) p. 133. MR 0008639 (5:38e)
  • [2] -The theory of reproducing kernels, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 337-404. MR 0051437 (14:479c)
  • [1] S. Bernstein Sur les fonctions absolument monotones, Acta Math. vol. 52 (1929) pp. 1-66. MR 1555269
  • [1] S. Bochner Fouriersche Integrale, Leipzig, 1932, 227 pp.
  • [1] T. Carleman Sur les équations intégrales singulières a noyau réel et symétrique, Uppsala Universitets Årsskrift, 1923, 228 pp.
  • [1] A. Devinatz Transformations in reproducing kernel spaces, Thesis, Harvard University, 1950.
  • [1] F. Hausdorff Summationsmethoden und Momentfolgen, Math. Zeit. vol. 9 (1921) I pp. 74-109, II pp. 280-299. MR 1544453
  • [1] M. Krein On a remarkable class of Hermitian operators, C.R. (Doklady) Acad. Sci. URSS. N.S. vol. 44 (1944) pp. 175-179. MR 0012177 (6:269h)
  • [2] -On a generalized problem of moments, C.R. (Doklady) Acad. Sci. URSS N.S. vol. 44 (1944) pp. 219-222. MR 0012178 (6:270a)
  • [3] -Infinite $ J$-matrices and matrices of the moment problem (in Russian), Doklady Acad. Nauk SSSR N.S. vol. 69 (1949) pp. 125-128. MR 0034964 (11:670a)
  • [1] M. Krein and M. A. Krasnoselskiĭ Fundamental theorems on the extension of Hermitian operators and certain of their applications to the theory of orthogonal polynomials and the problem of moments (in Russian) Uspehi Matematicheskih Nauk N.S. vol. 2 (1947) pp. 60-106. MR 0026759 (10:198b)
  • [1] M. Livshitz On an application of the theory of Hermitian operators to the generalized problem of moments, C.R. (Doklady) Acad. Sci. URSS N.S. vol. 44 (1944) pp. 3-7. MR 0011171 (6:131b)
  • [1] J. v. Neumann Functional operators, vol. 1, Annals of Mathematics Studies, no. 21, Princeton University Press, 1950, 261 pp.
  • [1] M. A. Neumark On extremal spectral functions of a symmetric operator, C.R. (Doklady) Acad. Sci. URSS. N.S. vol. 54 (1946) pp. 7-9. MR 0019220 (8:386g)
  • [1] J. A. Shohat and J. D. Tamarkin The problem of moments, Mathematical Surveys, vol. 2, New York, American Mathematical Society, 1943, 144 pp. MR 0008438 (5:5c)
  • [1] M. H. Stone Linear transformations in Hilbert space, Amer. Math. Soc. Colloquium Publications, vol. 15, New York, 1932, 622 pp. MR 1451877 (99k:47001)
  • [1] B. v. Sz. Nagy Spectraldarstellung linear Transformationen des Hilbertschen Raumes, Ergibnisse der Mathematik und ihrer Grenzgebiete, no. 5, 1942, Berlin, 80 pp.
  • [1] D. V. Widder Necessary and sufficient conditions for the representation of a function as a Laplace integral, Trans. Amer. Math. Soc. vol. 33 (1931) pp. 851-892. MR 1501621
  • [2] -Necessary and sufficient conditions for the representation of a function by a doubly infinite Laplace integral, Bull. Amer. Math. Soc. vol. 40 (1934) pp. 321-326. MR 1562844
  • [3] -The Laplace transform, Princeton, 1941, 406 pp. MR 0005923 (3:232d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0052691-0
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society